OTTAWA, Jan. 8, 2013 /CNW/ - Health Canada today released the January
2013 issue of the Canadian Adverse Reaction Newsletter (CARN).
Articles in this issue provide information and guidance to health care professionals on: the risk of convulsions suspected of being associated with the oral laxative Pico-Salax and other products containing sodium picosulfate/magnesium citrate; the antipsychotic drug risperidone and its suspected association with muscle damage independent of neuroleptic malignant syndrome; and the risk of serious respiratory reactions suspected of being associated with a chemotherapy drug, docetaxel.
Finally, this issue includes a case presentation on an allergic reaction to Cerumuol, an ear drop for wax removal, which highlights the importance of checking for potential allergens on the list of ingredients of health products. A quarterly summary of health professional and consumer advisories is also included.
The January 2013 edition of CARN can be viewed on the Health Canada Web site at: www.health.gc.ca/carn
SOURCE Health Canada